MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.1MM MTX,10MM; DENTAL IMPLANT
Catalog Number TMM4B10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided g4: premarket identification pma/510(k) #: k113753|k112160.
 
Event or Problem Description
Doctor reported that in the same session, a patient was scheduled with 2 tabecular metal implants.The implants were post extractional in quadrant 3.The doctor placed the first trabecular metal on tooth 36 with no problems.After that, he wanted to place the second trabecular implant on tooth 35.He took it from the package, he placed the implant in the socket , but the implant wasn't going forward.He removed the implant from the socket to see what is happening and saw that the apical part was fractured and blocked in the alveolus.He struggled hard to remove the apical part remained in the alveolus.The procedure was completed with another implant: tsv6b10.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: b4: date of this report.B5: describe event or problem.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H6: adverse event problem.H10: additional narrative.Zimvie received one (1) tmm4b10, (imp tm 4.1mm mtx,10mm), for evaluation.Visual evaluation was performed, a fracture has been identified on the implants bottom.Device history record (dhr) review was completed for the subject lot number 1273166.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1273166, for similar events and no other complaint was identified.Review completed utilizing keywords: dental : functional : fracture : implant.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was clinician selects implant that is unable to resist long-term occlusal loading.Therefore, based on the available information, a device malfunction did occur.The fracture has been identified on the bottom.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
IMP TM 4.1MM MTX,10MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key21879842
Report Number0002023141-2025-01030
Device Sequence Number8742115
Product Code DZE
UDI-Device Identifier00889024018808
UDI-Public(01)00889024018808(17)281119(10)1273166
Combination Product (Y/N)N
Initial Reporter CountryRO
PMA/510(K) Number
K132258
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberTMM4B10
Device Lot Number1273166
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age60 YR
Patient SexFemale
Patient Weight70 KG
Patient EthnicityNon Hispanic